Results 1 to 4 of 4
Coming off many medications from detox (inc: hydro, clonaz, soma etc) and want advice
  1. #1
    Luwar is offline New Member
    Join Date
    Oct 2014
    Posts
    3

    Unhappy Coming off many medications from detox (inc: hydro, clonaz, soma etc) and want advice

    I was prescribed and abused:
    - Hydrocodone (5mg, 15 per day. I have detoxed from this previously for a week before getting back on it)
    - Clonazepam (.5mg, 1-10 per day)
    - Somas (350mg, 1-6 per day)
    was also prescribed:
    - Lyrica (1st time was up to 700mg per day and I got off of that mid 2013. Started again 2 months ago on 200mg per day)
    - Prozac (20mg for about 6 months, got off of it for 1.5 year, went to 20mg for 6 months and have been on 40mg per day for 6 months)

    From abusing the hydros, clonazepam, and somas I went into detox on 9/29/2014 and was discharged on 10/4/2014.

    I was released with:
    - Prozac (40mg per day)
    - A new drug Gabapentin (300mg, 4 times daily)
    - A new drug Baclofen (10mg, 4 times daily)
    - A new drug Nabumetone (500mg, 4 times daily)
    - A new drug Hydroxyz Pam (50mg as needed)

    Hydro, Clonaz, Somas and Lyrica have all been discontinued.

    Every since I've gotten back home I have felt very out of it. Different than my normal self:
    - I feel like I am in a dream state and cloudy
    - I get twitches throughout my whole body
    - I am very dizzy
    - I am very fatigue
    - It is hard to keep a train of thought
    - Nightmares
    - It feels like I have high blood pressure, but am not certain. It sometimes feels like I am walking on sausages, in my legs and feet

    I really just want to feel normal again. Are these withdrawal symptoms, or is it more from the new medication I was given in Detox? I was told I was given the Gabapentin, Baclofen and Nabumetone to help with pain, but I am guessing that the Gabapentin was given to offset the withdrawal from Lyrica as well. If it is only for the pain, am I able to quit taking them since it's only been 7 days on them, without withdrawal symptoms? If the Gabapentin is to replace the Lyrica, is the switch seamless or would I have experienced the withdrawal from Lyrica already, and can expect no withdrawals from the Gabapentin?

    I really want hope that this is going to stop. Any remedies, advice, stories, etc. that can help, please share.
    Thank you

  2. #2
    iloerose is offline Platinum Member
    Join Date
    Jul 2009
    Posts
    3,016

    Default

    I would see a doctor about this sudden switch. The one that is worrying me is the clonazapam: you were taking quite a bit of that for how long? Benzos can be dangerous to quit suddenly. Some of your symptoms: the unreal feeling, dizziness, nightmares, etc. sound like benzo w/d. These will go away with time. The side-effects from your other drugs, I have no idea. Nor the w/d symptoms from your other drugs. Nabumetone (I looked this one up) sounds like a serious NSAID, I'd look that one up. You do need to see your doctor.

    Peace,

    Iloerose

  3. #3
    Luwar is offline New Member
    Join Date
    Oct 2014
    Posts
    3

    Default

    Quote Originally Posted by iloerose View Post
    Nabumetone (I looked this one up) sounds like a serious NSAID, I'd look that one up.
    Are NSAIDs dangerous? Is it just a stronger version of something like IBProfen?
    Thank you

  4. #4
    Luwar is offline New Member
    Join Date
    Oct 2014
    Posts
    3

    Default

    Yesterday I tried only taking one dose of Gabapentin, Baclofen and Nabumetone in the morning. I hate the way I feel on them so didn't take them the rest of the day. I started to feel normal toward the end of the day besides having twitches and internal jitteryness.
    The biggest issue was that I was unable to sleep last night. I ended up taking a Hydoxyz Pam around 1:30am, then the baclofen and Nabumetone around 3:30am. I got about an hour of sleep from 4:00am - 5:00am, then finally fell asleep around 7:00am until 11:30am. I have an appointment today with a medical assistant to go over all of the medications and what happened in Detox. But I don't have an appointment with the actual MD until Thursday.
    Any advice on helping me sleep?
    Thanks

Similar Threads

  1. Replies: 50
    Last Post: 02-09-2016, 08:57 AM
  2. any advice on a quick detox from hydro?
    By Itistime in forum Need to Talk?
    Replies: 26
    Last Post: 07-30-2014, 03:18 PM
  3. Getting off of Soma/Stabilzing medications/Need Help
    By Araminta in forum Need to Talk?
    Replies: 23
    Last Post: 07-21-2009, 07:27 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22